MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D013
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that pacing impedances on the non-boston scientific lead(s) connected to this device were intermittently high out of range.The patient reportedly required open-heart surgery for a non-device related reason and the physician elected to explant and replace the patient's implantable cardioverter defibrillator (icd) and leads during the procedure.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that pacing impedances on the non-boston scientific lead(s) connected to this device were intermittently high out of range.The patient reportedly required open-heart surgery for a non-device related reason and the physician elected to explant and replace the patient's implantable cardioverter defibrillator (icd) and leads during the procedure.No additional adverse patient effects were reported.Additional information was received for review of this mini-implantable cardioverter defibrillator (icd) due to unrelated patient symptoms, which determined that the device was functioning as programmed.It appears that instead of explanting and replacing the system while in for previously reported unrelated open heart surgery, they decided to program tachy therapy off and have the device function as a pacemaker only.This icd remains in-service.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8719629
Report Number2124215-2019-11354
Device Sequence Number1844512
Product Code LWS
UDI-Device Identifier00802526533846
UDI-Public00802526533846
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/05/2016
Device Model NumberD013
Device Catalogue NumberD013
Device Lot Number100372
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date11/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age61 YR